# SDR SWIA201333443

- Difficulty date: May 10, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N822SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15203
- Aircraft time: 12,947 hours, 8,016 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN COCKPIT AND CABIN AFTER TAKEOFF, ASSOCIATED WITH SMOKE FORWARD LAV WARNING MESSAGE.  (FLT 4822)  UPON INSPECTION FOUND SMOKE TO BE CAUSED BY RESIDUAL FLUID IN ECS SYSTEM FROM COMPRESSOR WASH.  DRIED EXTERNAL ENGINE COMPONENTS AND ECS/ANTI-ICE SYSTEM IAW AMM.  PERFORMED POWER ASSURANCE RUN IAW AMM.  NO SMOKE/FUMES NOTED.  OPS CHECK GOOD AT THIS TIME.
